Jian-Guo Liu

Jian-Guo Liu
  • Professor of Physics
  • Professor of Mathematics (Joint)
External address: 285 Physics Bldg, Durham, NC 27708
Internal office address: Box 90320, Durham, NC 27708-0320
Phone: (919) 660-2500
Education & Training
  • Ph.D., University of California at Los Angeles 1990

  • M.S., Fudan University (China) 1985

  • B.S., Fudan University (China) 1982

Acheritogaray, M, Degond, P, Frouvelle, A, and Liu, J-G. "Kinetic formulation and global existence for the hall-magneto-hydrodynamics system." Kinetic and Related Models 4.4 (2011): 901-918. Full Text

Liu, J-G, and Lorz, A. "A coupled chemotaxis-fluid model: Global existence." Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis 28.5 (2011): 643-652. Full Text

Jin, S, Liu, J-G, and Wang, L. "A domain decomposition method for semilinear hyperbolic systems with two-scale relaxations (Accepted)." Math. Comp. (2011). (Academic Article)

Simsek, E, Liu, J, and Liu, QH. "A spectral integral method for the analysis of nano wires." 2011 30th URSI General Assembly and Scientific Symposium, URSIGASS 2011 (2011). Full Text

Liu, J-G, and Pego, RL. "Stable discretization of magnetohydrodynamics in bounded domains." Communications in Mathematical Sciences 8.1 (2010): 235-251.

Liu, J-G, and Pego, R. "Stable discretization of magnetohydrodynamics in bounded domains." Commun. Math. Sci. 8 (2010): 234-251. (Academic Article)

Liu, J-G, and Mieussens, L. "Analysis of an asymptotic preserving scheme for linear kinetic equations in the diffusion limit." SIAM Journal on Numerical Analysis 48.4 (2010): 1474-1491. Full Text Open Access Copy

Liu, J-G, Liu, J, and Pego, RL. "Stable and accurate pressure approximation for unsteady incompressible viscous flow." Journal of Computational Physics 229.9 (2010): 3428-3453. Full Text

Ha, S-Y, and Liu, J-G. "A simple proof of the Cucker-Smale flocking dynamics and mean-field limit." Communications in Mathematical Sciences 7.2 (2009): 297-325.

Liu, J-G, and Wang, W-C. "Characterization and regularity for axisymmetric solenoidal vector fields with application to navier-stokes equation." SIAM Journal on Mathematical Analysis 41.5 (2009): 1825-1850. Full Text